# SDR TWAA9902001

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DEPARTURE FOUND FLOOR EGRESS LIGHTS AT ROW 15 TO 19 REMAINED ON.  REPLACED THE BATTERY PACK.  CHECK-C 9-28-98 STL.
